# SDR 99ZZZX2574

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148B
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7987030
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trunnion
- Part number: 6705403
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, SUBMITTER FOUND NUMEROUS CRACKS (7) IN MULTIPLE LOCATIONS ON NOSE GEAR TRUNNION.  UPON FURTHER DISASSEMBLY OF NOSE GEAR TRUNNION, MORE CRACKS WERE FOUND INSIDE TRUNNION.  THESE CRACKS COULD NOT BE SEEN UNLESS NOSE GEAR WAS DISASSEMBLED.  NO CAUSE OTHER THAN FATIGUE COULD BE ESTABLISHED.
